# SDR AT9900018

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: C38037
- Condition: Broken
- Location: Tail Compartment
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000 FEET MASTER WARNING LIGHT ILLUMINATED WITH TAIL COMPARTMENT TEMPERATURE HI-LIGHT ON, NORMAL PROCEDURES FOLLOWED.  REPLACED BROKEN CLAMP AT LEFT HAND HEAT EXCHANGER PRIMARY AIR DUCTING PER MM 36-10.
